Side Effects and Help with Awful, Eggy Burps
I just took my forth dose of Zepbound the evening of Monday, August 11th, and it laid me flat. The side effects had been getting steadily better until I started feeling crummy on Monday and then much worse on Tuesday after I took my Zepbound.
The worst part of it is the reflux and the awful eggy burps! My esophagus and the back of my throat felt raw, and I completely stunk up my bedroom with just the constant, small burps. I felt like a cow! Disgusting, and I hadn't had that happen since week one. I spent the evening just wishing I would be sick so maybe I could get some relief.
I tried some Pepto Bismol tablets, and they didn't help (made things worse, as a matter of fact), and I'm already on Prilosec OTC for producing too much stomach acid (unrelated to the Zepbound). I tried ginger candy, antacids, and nothing really helped.
I contacted my doctor and all she said is that she wants to keep me on the 2.5 mg for another month to give my body more time to adjust. I felt like her nurse just brushed me off, for the most part and I got no new suggestions to help with the side effects--just water, protein, avoid greasy and spicy foods, and start an OTC antacid like I'm already on.
I really want to stay on this medication as the good days on it are great! I have more energy, more pep in my step, I don't hurt from PCOS inflammation, and I can eat and enjoy and then stop. It's magnificent.
It's just the bad side effect days are miserable--nausea, fatigue, chills, diarrhea, and those awful disgusting eggy burps and reflux!
Any suggestions would be helpful. If it doesn't improve again here soon, I am going to set up an actual appointment with my doctor and speak to her directly. I also have a gastroenterologist if that's an option.
Thanks, everyone!
Posted Aug 13, 2025, 11:32 PM UTC